# SDR DALA1167856310

- Difficulty date: October 19, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(L/P 0404898) 34/230 FLAT BED ITEM (AIR LOG ITEM 22): FIGURE 8 HOLE AT STA 520 FLOORBEAM RT SIDE AT RBL 70.  CORRECTED PER B747-400 SRM 53-10-51 REPAIR 3, COMPLETED THE FLOORBEAM REPAIR.
